# SDR R61A2018071300781

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 29,524 hours, 22,955 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOCK INDICATION OPEN ON EICAS AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND CONNECTOR FOR L1 DOOR MICROSWITCH LOOSE. TIGHTENED CONNECTOR PER AMM 52-11-00.
